# SDR CALA2012031400183

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 44,771 hours, 15,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB AT ENTRY SHOWS EVIDENCE OF CORROSION.  AREA IS MARKED.  INSTALLED NEW WEB W/REF TO SRM 51-40-02.
